The Michigan Mathematical Journal

On the asymptotic behavior of the solutions of $x^{\prime\prime}+a(t)x=0$.

A. Meir, D. Willett, and J. S. W. Wong

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 47-52.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999656

Digital Object Identifier
doi:10.1307/mmj/1028999656

Mathematical Reviews number (MathSciNet)
MR0209566

Zentralblatt MATH identifier
0158.09202

Subjects
Primary: 34.40

Citation

Meir, A.; Willett, D.; Wong, J. S. W. On the asymptotic behavior of the solutions of $x^{\prime\prime}+a(t)x=0$. Michigan Math. J. 14 (1967), no. 1, 47--52. doi:10.1307/mmj/1028999656. https://projecteuclid.org/euclid.mmj/1028999656


Export citation